Geometric Properties for an Unified Class of Functions Characterized Using Fractional Ruscheweyh-Goyal Derivative Operator

Authors

  • Ritu Agarwal Department of Mathematics, Malaviya National Institute of Technology, Jaipur-302017, India
  • Gauri Shankar Paliwal Department of Mathematics, JK Lakshmipat University, Jaipur-302026, India
  • Sunil Dutt Purohit Department of HEAS (Mathematics), Rajasthan Technical University, Kota-324010, India

Keywords:

Analytic functions, Convolution, Differential subordination, Fractional Ruscheweyh-Goyal derivative operator, Superordination

Abstract

By means of the principle of subordination, we commence with a unified subclass of analytic functions involving the fractional Ruscheweyh-Goyal derivative operator introduced by Goyal and Goyal (2005). The properties like inclusion relationships, coefficient inequalities and distortion theorems for the above mentioned class have been analyzed. For analytic functions defined in open disk of unit radius, we have incorporated the differential sandwich theorem.

Downloads

Download data is not yet available.

Downloads

Published

2020-03-26

How to Cite

Agarwal, R. ., Shankar Paliwal, G. ., & Dutt Purohit, S. . (2020). Geometric Properties for an Unified Class of Functions Characterized Using Fractional Ruscheweyh-Goyal Derivative Operator. Science & Technology Asia, 25(1), 72–84. Retrieved from https://ph02.tci-thaijo.org/index.php/SciTechAsia/article/view/240320

Issue

Section

Physical sciences